Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243298] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS, The breakdown of topology at small scales, Journal of High Energy Physics, vol. 8 no. 7 (2004), pp. 453-463 [hep-th/0312188], [0312188v1], [doi]
    (last updated on 2017/12/15)

    Abstract:
    We discuss how a topology (the Zariski topology) on a space can appear to break down at small distances due to D-brane decay. The mechanism proposed coincides perfectly with the phase picture of Calabi-Yau moduli spaces. The topology breaks down as one approaches non-geometric phases. This picture is not without its limitations, which are also discussed. © SISSA/ISAS 2004.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320